Some spaces of sequences of interval numbers defined by a modulus function

 
 
 
  • Abstract
  • Keywords
  • References
  • PDF
  • Abstract


    The main purpose of the present paper is to introduce c(f,p,s), co(f,p,s), l(f,p,s) and lp(f,p,s) of sequences of interval numbers defined by a modulus function. Furthermore some inclusion theorems related to these spaces are given.

    Keywords: Complete Space, Interval Number, Modulus Function.


  • References


    1. A.Esi, Strongly almost ?-convergence and statistically almost ?-convergence of interval numbers, Scientia Magna, 7(2)(2011), 117-122.
    2. A.Esi, Lacunary sequence spaces of interval numbers, Thai Journal of Mathematics, 10(2)(2012), 445-451.
    3. A.Esi, ?-sequence spaces of interval numbers, Appl.Math.Inf.Sci 8(3)(2014), 1099-1102.
    4. A.Esi, A new class of interval numbers, Journal of Qafqaz University, Mathematics and Computer Sciences, (2012), 98-102.
    5. A.Esi, Double lacunary sequence spaces of double sequence of interval numbers, Proyecciones jornal of Mathematics, 31(1)(2012),297-306.
    6. Kuo-Ping Chiao, Fundamental properties of interval vector max-norm, Tamsui Oxford Journal of Mathematics, 18(2)(2002), 219-233.
    7. M.?engnl and A.Ery?lmaz, On the sequence spaces of interval numbers, Thai Journal of Mathematics, 8(3)(2010), 503-510.
    8. P.S.Dwyer, Linear Computation, New York, Wiley, 1951.
    9. P.S.Dwyer, Errors of matrix computation, simultaneous equations and eigenvalues, National Bureu of Standarts, Applied Mathematics Series, 29(1953), 49-58.
    10. P.S.Fischer, Automatic propagated and round-off error analysis, paper presented at the 13th National Meeting of the Association of Computing Machinary, June 1958.
    11. R.E.Moore, Automatic Error Analysis in Digital Computation, LSMD-48421, Lockheed Missiles and Space Company, 1959.
    12. R.E.Moore and C.T.Yang, Interval Analysis I, LMSD-285875, Lockheed Missiles and Space Company, 1962.
    13. R.E.Moore and C.T.Yang, Theory of an interval algebra and its application to numeric analysis, RAAG Memories II, Gaukutsu Bunken Fukeyu-kai, Tokyo, 1958.
    14. S.Markov, Quasilinear spaces and their relation to vector spaces, Electronic Journal on Mathematics of Computation, 2(1)(2005).
    15. W.H.Ruckle, FK-spaces in which the sequence of coordinate vectors is bounded, Canad.J.Math.,25(1973), 973-978.
    16. Maddox, I.J., Spaces of strongly summable sequences, Quart.J.Math., Oxford Ser. 18(2)(1967), 345-355.

 

View

Download

Article ID: 2005
 
DOI: 10.14419/gjma.v2i1.2005




Copyright © 2012-2015 Science Publishing Corporation Inc. All rights reserved.